Endoscopy. You can start by getting and upper endoscopy. Need to see what the upper GI tract looks like and try to diagnosed.
Heartburn or GERD. Results from stomach acid refluxing up the esophagus. Certain foods tend to increase it: fried/fatty foods, chocolate, onions, spicy foods, alcohol, caffeine; many meds can exacerbate it: beta blockers, tetracycline, nsaids, etc. Being overweight exacerbates it, especially when lying down. Elevate head of bed. Try antacids, h2 blockers like axid/pepcid/zantac, or ppis like prilosec/prevacid.—>.
Right above my navel it hurts and it's hard I'm having a lot of heart burn, dizziness, headaches. What could it be?
After slowly coming off 4 x domperidone a day, 3 days afterwards stopping completely I've had heart burn since. Is this side effect likely to stop?
Heart burn . You may have been masking the GI symptoms with the withdrawn drug. Worth seeing your doc about it. Read more...
I'm 16, normally im under a lot of stress and I've been having panic attacks. Now I'm having bad heart burn like symptoms the past few days is it ok?
Your doc can give. You something for it after he/she diagnoses it. You can also use dgl, available in the health food store. These capsules are licorice w/out an enzyme that raises blood pressure. They coat the lining of esophagus. Peace and good health. Please see clinical psychologist for help w/panic. Peace and good health. Read more...
I have had pain in my abdomen today & stringy dark stools also over the last couple of months quite a lot of acid heart burn?
See a doc. Sound potentially a little concerning, though likely nothing worrisome but need to be sure it's not a partial colon obstruction, with bleeding see a doctor, have you stoll tested for blood, lab test to assure you are not anemic and if indicated may need a colonoscopy good luck and give me a follow up ..... Read more...